Spectral averaging techniques for Jacobi matrices

Journal article

Publication Details

Author(s): del Rio R, Martinez C, Schulz-Baldes H
Journal: Journal of Mathematical Physics
Publisher: American Institute of Physics (AIP)
Publication year: 2008
Volume: 49
Pages range: 023507-023520
ISSN: 0022-2488


Spectral averaging techniques for one-dimensional discrete Schrödinger operators are revisited and extended. In particular, simultaneous averaging over several parameters is discussed. Special focus is put on proving lower bounds on the density of the averaged spectral measures. These Wegner-type estimates are used to analyze stability properties for the spectral types of Jacobi matrices under local perturbations. © 2008 American Institute of Physics.

FAU Authors / FAU Editors

Schulz-Baldes, Hermann Prof. Dr.
Professur für Mathematik (Mathematische Physik)

External institutions with authors

National Autonomous University of Mexico / Universidad Nacional Autónoma de México (UNAM)

How to cite

del Rio, R., Martinez, C., & Schulz-Baldes, H. (2008). Spectral averaging techniques for Jacobi matrices. Journal of Mathematical Physics, 49, 023507-023520. https://dx.doi.org/10.1063/1.2840910

del Rio, Rafael, Carmen Martinez, and Hermann Schulz-Baldes. "Spectral averaging techniques for Jacobi matrices." Journal of Mathematical Physics 49 (2008): 023507-023520.


Last updated on 2018-09-08 at 14:08